# SDR YENA20100416063

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 3228
- Aircraft time: 10,107 hours, 3,656 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901005100700
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 10,107 hours, 3,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 1206 RSW-HPN (A/C DIVERTED TO MCO) HYD GLOW LEVEL ECAM AT CRUISE FOLLOWED BY LOW PRESSURE.  FOLLOWED ECAM AND QRH PROCEDURES NORMAL DESCENT, MANUAL GEAR EXTENSION, NORMAL LANDING.  L/G SYSTEM BACK TO NORM MODE OK REF MM 32-00-00-02 CHECK PERFORMED.  REF LOG PAGE 647497 ITEM 1 & L/P 647498 ITEM 2.  PYLON HYDRAULIC PRESSURE PIPE REMOVED AND REPLACED & LEAKED CHECKED OK IAW AMM REF 29-11-49-04.  RII REQUIREMENTS ACCOMPLISHED ON REFERENCE LOG PAGES.  A/C OK FOR SERVICE.
